| Catalog Number |
00770100000 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Review of the most recent repair record identified the following related repair: a pretest could not be performed due to a damaged comb and ratchet gear and the ratchet and comb were replaced to resolve the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during testing, the unit had an unknown issue.Damaged comb was confirmed after final assessment.There was no patient involvement.Due diligence is complete as no additional information is available.